# SDR AALA20041225

- Difficulty date: December 15, 2004
- Submitted: December 18, 2004
- Operation: Air carrier
- Aircraft: N77080
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 626
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT SEATS 19C TO 25C AND AT 3L DOOR AND 27C TO 28C INOPERATIVE.  REPLACED BATTERY PACK 110WL5 FOR EMERGENCY LIGHTS AT SEATS 19C TO 28C AND AT 3L DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
